MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION MONTAGE MRI; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION MONTAGE MRI; SPINAL CORD STIMULATOR
Model Number SC-1200
Medical Device Problem Codes Migration or Expulsion of Device (1395); Charging Problem (2892)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 11/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that the patient was experiencing pain and tenderness at the ipg site.It was noted that the patient also had difficulty charging the ipg due to migration.The patient will undergo a revision procedure.
 
Additional Manufacturer Narrative
Additional information was received that the patient underwent a pocket revision and ipg replacement procedure.The physician was unsure if there was device malfunction.The patient was doing well postoperatively.The explanted device was not returned to bsn.A review of the manufacturing documentation for the ipg revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
PRECISION MONTAGE MRI
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7116926
Report Number3006630150-2017-05102
Device Sequence Number1272782
Product Code LGW
UDI-Device Identifier08714729907114
UDI-Public08714729907114
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/14/2019
Device Model NumberSC-1200
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2017
Supplement Date Received by Manufacturer12/29/2017
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR